# SDR SWAA2025103029626

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 31,344 hours, 15,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT EMERGENCY LIGHTING BATTERY PACK AT ROW 20 FAILED THE CAPACITY CHECK.   REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
